# SDR GTIA2024101438449

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 46,130 hours, 21,038 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON APPROACH. TURNED OFF PACK 1 AND SMELL WENT AWAY-REF TSM 05-50-00-810-831, PACK 1 IS THE SOURCE OF THE ODOR, REF L.P. 3593754-2 FOR PACK 1 DEFERRAL
